Jump to content
Sign in to follow this  
Nissala

My Cymbalta Diary

Recommended Posts

I will be taking my first dose of Cymbalta 30mg this evening and just wanted a place to put progress or lack thereof.  So will check in tomorrow morning and see how it goes. 

Share this post


Link to post
Share on other sites

Took dose at 5:40pm cst. (2 hours ago). At the moment feeling very nauseated and groggy. will probably just go to bed shortly, also dizziness, very dry mouth and suddenly extremely tired.  

Edited by Nissala

Share this post


Link to post
Share on other sites

Didn't sleep well last night, woke up about 4 times, although one time was due to Sampson needing to go out. Still groggy feeling this morning and tired. Felt like I took cat naps all night instead of restful sleep. Slight headache. There are a couple of things I need t go out and do this morning but don't think driving right now is wise. Mouth is also very very dry and sever brain fog..almost as if my brain is numb and doesn't want to work.

Edited by Nissala

Share this post


Link to post
Share on other sites

Still groggy to the point I've had to lay down several times today despite taking my a.d.d medication!  

 

If anyone has experience with this medication combo can you tell me is this extreme tiredness is normal? If so, does it go away? 

Share this post


Link to post
Share on other sites

What is the other medication you are taking, Nissala?  I know there is cymbalta but I don't know the other one.

 

For me, you could have called it 'cym-bloat-a' - my abdomen puffed up like a balloon at the start & then every time the dosage changed.  It would eventually go away but it was rather annoying.  I hope it goes well for you.  I know you've been having a very hard time lately.

Share this post


Link to post
Share on other sites

I feel you, I took cymbalta and for me fatigue did not go away ( I took cymbalta over 1 year).   I would sleep long hours and I found it very hard to wake up in the morning, feeling absolutely flat and no energy, this nearly cost me my job because people at HR and my manager found it hard to believe even though you try to explain.

Edited by lighter

Share this post


Link to post
Share on other sites

well, I didn't take it last night because of the effects it had on me yesterday and I have to babysit my one year old grandson today , over night too, so will re-start Sunday night ...maybe if I split the dose, start out at a lower 15mg, maybe the side effects won't be as bad?  I don't know, all I do know is I'm tired of trying to find something that works and having to deal with a bunch of side effects in the process each time, only to find it makes me feel worse..*sighs*

Edited by Nissala

Share this post


Link to post
Share on other sites

I would suggest you speak to your doctor about the way you are taking the medication.  With cymbalta, you need to be careful about missing a day without a tablet, this can have adverse effects especially brain zaps.  Things will get better after a few weeks, but fatigue does come with it.

 Hope it works well for you after a few weeks good luck !

Share this post


Link to post
Share on other sites

Thanks Orso and lighter.  I have only taken it one night and the way I felt when I wrote the above entries has me afraid to take it again.  I've been reading online about others who have taken it and that even makes me more afraid. I'm tired of crying and tired of being in the dark pit of despair, but at the same time, I'm afraid to take the meds due to the reactions I've had to the several we've tried so far and none helped... I feel I'm damned if I do and damned if I don't... 

Edited by Nissala

Share this post


Link to post
Share on other sites

Took the Cymbalta last night, since it is what I am supposed to be taking thought it best to take it. This morning I just feel very tired and out of it, had a lot of anxiety when I first woke up and didn't want to get out of bed...dry mouth, but mostly tired. I really hope this helps eventually.I know it takes time but there's only five days before the job starts..I pray there is some little ittly bitty improvement by then.

Share this post


Link to post
Share on other sites

Night two had slight headache, no nausea, small stomach upset and haven't slept well. 

 

Went to bed at 8:30 pm but didn't get to sleep until sometime after 10:30 pm. Woke up at 2:15 am, couldn't go right back to sleep si got out of bed for a little while, returned to bed around 3:00 am, woke back up at 4:45 am and I'm writing this entry. Going to lay back down and see if I can sleep a little more... at least I hope I can or its going to be a very long day!

Share this post


Link to post
Share on other sites
I remembered the bottle saying I was supposed to take it 2x's a day, so took another dose this morning...big mistake! I have felt like crap all day nauseated, stomach messed up, can't think straight, eyes don't want to stay opened, VERY tired and a slight headache. I may take the dose tonight but I definately won't take one tomorrow! Think I will just stick to 30mgs for awhile.

Share this post


Link to post
Share on other sites

Still a little nauseated, a lot dizzy and bad brain fog and feeling tired... I wonder if the feeling tired has anything to do with the fact that Cymbalta blocks REM sleep? Something to check in to. 

Share this post


Link to post
Share on other sites

I too take this, I moved off lexapro onto this. 30mg. It was helping at first but the last 3 days I have been depressed, bad. I have cloxpram (sp) for anxiety, weaning off them.

I may take 3-4 weeks before your body adjusts.

I hate depression

Share this post


Link to post
Share on other sites

How long have you been on it Gid?  Have you had any side effects? 

 

Today has been a bad day mentally. Thoughts of ending it all are predominate. Several crying spells, really gut wrenching boohoo fests, no shoulder to cry on, so I sit on the floor, hold my knees and rock. I don't know if its the cymbalta or a my body saying its another one I can't take or my brain wanting to just give up?   I just don't know any more if any of this is worth it or if I should just give in to the thoughts in my head and erase myself from existence.....

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...